Csanady, G. T. (1966) Accelerated diffusion in the skewed shear flow of lake currents. Journal of Geophysical Research, 71 (2) 411-420 doi:10.1029/jz071i002p00411
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Accelerated diffusion in the skewed shear flow of lake currents | ||
Journal | Journal of Geophysical Research | ||
Authors | Csanady, G. T. | Author | |
Year | 1966 (January 15) | Volume | 71 |
Issue | 2 | ||
Publisher | American Geophysical Union (AGU) | ||
DOI | doi:10.1029/jz071i002p00411Search in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 772304 | Long-form Identifier | mindat:1:5:772304:3 |
GUID | 0 | ||
Full Reference | Csanady, G. T. (1966) Accelerated diffusion in the skewed shear flow of lake currents. Journal of Geophysical Research, 71 (2) 411-420 doi:10.1029/jz071i002p00411 | ||
Plain Text | Csanady, G. T. (1966) Accelerated diffusion in the skewed shear flow of lake currents. Journal of Geophysical Research, 71 (2) 411-420 doi:10.1029/jz071i002p00411 | ||
In | (1966, January) Journal of Geophysical Research Vol. 71 (2) American Geophysical Union (AGU) |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |